# SDR HALA2013110100162

- Difficulty date: November 1, 2013
- Submitted: November 14, 2013
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 80,251 hours, 33,399 cycles
- Engine: Ge CF680A2
- Engine time: 67,692 hours, 27,752 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Part time: 67,692 hours, 27,752 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE BIRD INGESTION PLUS RT WING MAIN FLAP, INBD T/E FLAP, BIRD STRIKE DAMAGE.   INSTALLED NR 2 ENG IAW M1139-767.  OPS AND LEAK CHECK GOOD.
